Mathematical Cryptology

Current Issue

Vol. 1 No. 2 (2021)
Published March 18, 2022

Mathematical Cryptology (MC) is a forum for original research articles connecting Mathematics and Cryptology. Foundational and applied contributions relating to Mathematics and Cryptology are equally welcome. By default, all submitted manuscripts must contain an original research contribution. When submitting an extended version of a conference/workshop contribution, the additonal contribution over the prior version has to be indicated clearly. Survey articles can be considered, if they have potential to advance a particular line of research.

Articles

Christopher Battarbee, Delaram Kahrobaei, Siamak F. Shahandashti
2-9
Cryptanalysis of Semidirect Product Key Exchange Using Matrices Over Non-Commutative Rings
PDF
Yuta Kambe, Masaya Yasuda, Masayuki Noro, Kazuhiro Yokoyama, Yusuke Aikawa, Katsuyuki Takashima, Momonari Kudo
10-24
Solving the Constructive Deuring Correspondence via the Kohel-Lauter-Petit-Tignol Algorithm
PDF
Samuel Dobson, Steven Galbraith, Benjamin Smith
25-39
Trustless unknown-order groups
PDF
Bruno Sterner
40-51
Commitment Schemes from Supersingular Elliptic Curve Isogeny Graphs
PDF
Paul Frixons, André Schrottenloher
52-69
Quantum Security of the Legendre PRF
PDF
Jean-Sébastien Coron, Agnese Gini
70-84
Provably Solving the Hidden Subset Sum Problem via Statistical Learning
PDF
Mathilde Chenu, Benjamin Smith
85-101
Higher-degree supersingular group actions
PDF
Sulamithe Tsakou, Sorina Ionica
102-114
Index calculus attacks on hyperelliptic Jacobians with efficient endomorphisms
PDF
Alexander Koch
115-131
The Landscape of Optimal Card-Based Protocols
PDF
View All Issues